Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 34, Issue 3, September 2019  pp. 305–324.

p-adic Asai transfer

Authors:  Baskar Balasubramanyam and Dipramit Majumdar
Author institution:Department of Mathematics, Indian Institute of Science Education and Research Pune, Dr. Homi Bhabha Road, Pashan, Pune 411 008, India

Summary:  Let K/Q be a real quadratic field. Given an automorphic representation π for GL_{2}/K, let As ± (π) denote the plus/minus Asai transfer of π to an automorphic representation for GL{4}/Q. In this paper, we construct a rigid analytic map from a subvariety of the universal eigenvariety of GL{2}/K to an eigenvariety of GL{4}/Q, which at nice classical points interpolate this Asai transfer.

Contents   Full-Text PDF